کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
401463 | 675361 | 2008 | 13 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Proving hypergeometric identities by numerical verifications
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
هوش مصنوعی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
It is known that proper and q-proper hypergeometric identities can be certified by checking a finite number, say n1, of initial values. By studying the degree and the height of the determinant of a polynomial matrix, we give a new method to estimate n1. Examples show that the new estimates are considerably smaller than the previous results.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Symbolic Computation - Volume 43, Issue 12, December 2008, Pages 895-907
Journal: Journal of Symbolic Computation - Volume 43, Issue 12, December 2008, Pages 895-907